Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Does stopping estrace cause bleeding or spotting? Is it due HSG x-ray procedure?

Mar 2016
User rating for this question
Answered by

Practicing since : 2011
Answered : 4045 Questions
Had no period 6 years, early menopAuse. Trying to get prego, seeing reproductive dr. Was trying a mock cycle of estrace to build my uterus lining .. I was taking 2ng of estrace 3x a day. On my third week had sonogram was told to stop estrace (fluid in uterus need to evaluate. ) was told to have to a HSG xray with XXXXXXX into fallopian tube to check it on friday ..All was nornmal , left with a pad on because of possible spotty from procedure . I had very little spotting that night . Saturday nothing and today sunday at 3 pm i went to bathroom and found bright red blood in toliet and when i wiped the area. Not alot spotting . What is this from ? Can stoppping estrace cause a period or spotting or is it from procedure ? I am nervous . Iplease help asap
Posted Thu, 12 Dec 2013 in Pregnancy
Answered by Dr. S Patra 8 days later
Brief Answer: MOSTLY WITHDRAWAL BLEEDING. Detailed Answer: Hello, Thanks for writing to us. Followings are my comments: 1) Bright red bleeding is mostly due to withdrawal effect of ESTRACE. It is quite common and normal thing. 2) In this context, possibility of bleeding from medical procedure is quite low as it occurs at the time of local tissue injury and not after 1 to 2 days. Kindly, consult with your gynecologist regarding this and proceed one pelvic examination to rule out underlying cause (if any). Hope, it helps for you. Let me know, if you need any clarification. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor